# SDR SWAA2021031751062

- Difficulty date: February 24, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LH Z-ANGLE SUPPORT BAFFLE INTERCOSTAL CRACKED AT STATION 500A. / REMOVED CRACKED FWD PIT L/H Z-ANGLE SUPPORT BAFFLE INTERCOSTAL STA 500 - 500A AND REPLACED WITH NEW BAFFLE; P/N 143A7510-17 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7505 REV - A ATAG A22546
